Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On nonlinear desingularization


Authors: M. S. Berger and L. E. Fraenkel
Journal: Bull. Amer. Math. Soc. 2 (1980), 165-167
MSC (1970): Primary 39A15; Secondary 47D20
MathSciNet review: 551754
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Helmholtz, On integrals of the hydrodynamical equations which express vortex motion, Crelle's J. 55 (1858), 25-55.
  • 2. L. E. Fraenkel and M. S. Berger, A global theory of steady vortex rings in an ideal fluid, Acta Math. 132 (1974), 13–51. MR 0422916
  • 3. A. Abrikosov, Soviet Physics JETP, 5, 1957, pp. 1174-1192.
  • 4. Stephen L. Adler, Global structure of static Euclidean 𝑆𝑈(2) solutions, Phys. Rev. D (3) 20 (1979), no. 6, 1386–1411. MR 546383, 10.1103/PhysRevD.20.1386
  • 5. Bifurcation theory and nonlinear eigenvalue problems, Edited by Joseph B. Keller and Stuart Antman, W. A. Benjamin, Inc., New York-Amsterdam, 1969. MR 0241213
  • 6. L. E. Fraenkel, A lower bound for electrostatic capacity in the plane, Proc. Roy. Soc. Edinburgh Sect. A 88 (1981), no. 3-4, 267–273. MR 616779, 10.1017/S0308210500020114

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 39A15, 47D20

Retrieve articles in all journals with MSC (1970): 39A15, 47D20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14704-7